# SDR CA090723009

- Difficulty date: July 22, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Airtrc AT802A
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stud
- Part number: D186126
- Condition: Broken
- Location: Flap Motor
- Part time: 60 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP MOTOR MOUNTING STUD SHEARED.
